Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Continuity of linear fractional transformations on an operator algebra

Author: J. William Helton
Journal: Proc. Amer. Math. Soc. 40 (1973), 217-218
MSC: Primary 46L15; Secondary 47A99
MathSciNet review: 0324437
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An operator coefficient linear fractional automorphism $ \mathcal{F}$ on the unit ball of operators is continuous in the weak operator topology if and only if $ \mathcal{F}(0)$ is compact.

References [Enhancements On Off] (What's this?)

  • [1] M. G. Kreĭn, A new application of the fixed-point principle in the theory of operators in a space with indefinite metric, Dokl. Akad. Nauk SSSR 154 (1964), 1023–1026 (Russian). MR 0169059 (29 #6314)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L15, 47A99

Retrieve articles in all journals with MSC: 46L15, 47A99

Additional Information

PII: S 0002-9939(1973)0324437-8
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia